English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the factor in Gibbs equation for ionic surfactants

Bae, S., Haage, K., Wantke, K., & Motschmann, H. (1999). On the factor in Gibbs equation for ionic surfactants. The Journal of Physical Chemistry B, 103(7), 1045-1050. doi:10.1021/jp9822992.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-6C95-6 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-8490-3
Genre: Journal Article

Files

show Files
hide Files
:
291493.pdf (Publisher version), 68KB
 
File Permalink:
-
Name:
291493.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
2000
License:
-

Locators

show

Creators

show
hide
 Creators:
Bae, S.1, Author              
Haage, K.1, Author              
Wantke, K.1, Author              
Motschmann, H.1, Author              
Affiliations:
1Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863287              

Content

show

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 291493
Other: 17162
DOI: 10.1021/jp9822992
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Journal of Physical Chemistry B
  Other : J. Phys. Chem. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Washington, D.C. : American Chemical Society
Pages: - Volume / Issue: 103 (7) Sequence Number: - Start / End Page: 1045 - 1050 Identifier: ISSN: 1520-6106